# SDR UALA2010100103631

- Difficulty date: September 30, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 41,043 hours, 16,464 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2219
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE LOW.   REPLACED NR 1R DOOR SLIDE ASSY.
